RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Al'pina, Valentina Sergeevna

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:210
Abstract pages:3545
Full texts:963
References:345
Senior Lecturer

http://www.mathnet.ru/eng/person35605
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195688

Publications in Math-Net.Ru
2019
1. Yu. A. Alpin, V. S. Al'pina, “A New Proof of the Protasov–Voynov Theorem on Semigroups of Nonnegative Matrices”, Mat. Zametki, 105:6 (2019),  807–815  mathnet  elib; Math. Notes, 105:6 (2019), 805–811  isi  scopus
2018
2. Yu. A. Al'pin, V. S. Al'pina, “Indices of imprimitivity of the temporal components of a semigroup of nonnegative matrices”, Zap. Nauchn. Sem. POMI, 472 (2018),  17–30  mathnet
2017
3. Yu. A. Al'pin, V. S. Al'pina, “Temporal components of a semigroup of nonnegative matrices. A generalization of Minc's theorem on the structure of an irreducible matrix”, Zap. Nauchn. Sem. POMI, 463 (2017),  5–12  mathnet; J. Math. Sci. (N. Y.), 232:6 (2018), 747–751  scopus
2016
4. Yu. A. Al'pin, V. S. Al'pina, “Combinatorial structure of $k$-semiprimitive matrix families”, Mat. Sb., 207:5 (2016),  3–16  mathnet  mathscinet  elib; Sb. Math., 207:5 (2016), 639–651  isi  scopus
5. Yu. A. Al'pin, V. S. Al'pina, “Locally strongly primitive semigroups of nonnegative matrices”, Zap. Nauchn. Sem. POMI, 453 (2016),  5–14  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:6 (2017), 815–820  scopus
2015
6. Yu. A. Al'pin, V. S. Al'pina, “Combinatorial and spectral properties of semigroups of stochastic matrices”, Zap. Nauchn. Sem. POMI, 439 (2015),  13–25  mathnet  mathscinet; J. Math. Sci. (N. Y.), 216:6 (2016), 730–737  scopus
2014
7. Yu. A. Al'pin, V. S. Al'pina, “Combinatorial properties of entire semigroups of nonnegative matrices”, Zap. Nauchn. Sem. POMI, 428 (2014),  13–31  mathnet; J. Math. Sci. (N. Y.), 207:5 (2015), 674–685  scopus
2012
8. Yu. A. Alpin, V. S. Alpina, “On the normal form of a stochastic matrix”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:2 (2012),  60–72  mathnet
9. Yu. A. Al'pin, V. S. Al'pina, “Combinatorial properties of irreducible semigroups of nonnegative matrices”, Zap. Nauchn. Sem. POMI, 405 (2012),  13–23  mathnet  mathscinet; J. Math. Sci. (N. Y.), 191:1 (2013), 4–9  scopus
2008
10. Yu. A. Al'pin, V. S. Al'pina, “The Perron–Frobenius theorem – a proof with the use of Markov chains”, Zap. Nauchn. Sem. POMI, 359 (2008),  5–16  mathnet  zmath; J. Math. Sci. (N. Y.), 157:5 (2009), 675–680  scopus
2004
11. V. S. Al'pina, Yu. A. Alpin, “Permanental compound matrices and Schneider's theorem”, Zap. Nauchn. Sem. POMI, 309 (2004),  5–16  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 132:2 (2006), 147–152

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020